# SDR SWAA2024060683901

- Difficulty date: May 9, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FITTING ON FLOOR BEAM BS 947; LBL 25 (MARKED)<[01] REMOVED DAMAGE ON BS 947 LBL 25 FLOOR BEAM UPPER SURFACE IN AN AREA OF 1'X 1'; ORIGINAL THICKNESS IS 0.180' REMAINING THICKNESS IS 0.105' CORROSION FOUND TO BE OUT OF LIMITS I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.D(2)(A) FIG.104/ALLOWABLE DAMAGE 1 DETAIL C. FLOOR BEAM UPPER SURFACE TO BE REPAIR IN CUSTOMER CARD NBR: TTG8Q00T88KY I.A.W SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 1. TOOL USED ID: ATS2472 DUE: 12/2024.;[02] VERIFIED CORRECTIVE ACTION 1.
